BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item:

Title: A Unified approach to the Structure Theory of PI-Rings and GPI-Rings
Authors: Brešar, Matej
Keywords: Polynomial Identity
Generalized Polynomial Identity
Functional Identity
Extended Centroid
Symmetric Martindale Ring of Quotients
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 199p-210p
Abstract: We give short proofs, based only on basic properties of the extended centroid of a prime ring, of Martindale’s theorem on prime GPI-rings and (a strengthened version of) Posner’s theorem on prime PI-rings.
Description: 2010 Mathematics Subject Classification: 16R20, 16R50, 16R60, 16N60.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-199-210.pdf472.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License